# SDR MALA975374

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, TWO FORWARD RED EMERGENCY LIGHTS INOPERABLE AND SIX WHITE FLOOR EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE REPLACED BATTERY PACKS.  OPS CHECK GOOD.  (X)
